# SDR FDEA201007242657

- Difficulty date: July 24, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 740-760, RT SIDE CREASE BEAM WEB HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02 BLEANDED AREA AL 2" X 0.5" XD=.008 MAT ORIG .056   REMAINING .048 OUT OF LIMITS IAW SRM 53-00-04 FIG 101 DET IV. REMOVED AND REPLACED   CREASE WEB STA AT 740 TO STA 760 RT SIDE IAW SRM 51-40-02.  MAJOR REPAIR
